# SDR 2007FA0000390

- Difficulty date: April 12, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Bracket
- Part number: 369A7701
- Condition: Damaged
- Location: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, THE PILOT NOTICED THE GOVENOR BELCRANK HAD SOME SLOP SUBSEQUENT INSPECTION DISCLOSED THAT THE BELCRANK PIVOT BOLT WAS MOVING  IN THE BRACKET BECAUSE THE HOLE WAS ELONGATED, REPLACED BRACKET.  (K)
